About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 603748, 8 pages
http://dx.doi.org/10.1155/2012/603748
Research Article

A New Method for Riccati Differential Equations Based on Reproducing Kernel and Quasilinearization Methods

Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 1 December 2011; Accepted 17 December 2011

Academic Editor: Shaher Momani

Copyright © 2012 F. Z. Geng and X. M. Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Reza Mokhtari, Fereshteh Toutian Isfahani, and Maryam Mohammadi, “Reproducing Kernel Method for Solving Nonlinear Differential-Difference Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Mohsen Alipour, and Hossein Jafari, “The Bernstein Operational Matrices for Solving the Fractional Quadratic Riccati Differential Equations with the Riemann-Liouville Derivative,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Yulan Wang, Shuai Lu, Fugui Tan, Mingjing Du, and Hao Yu, “Solving a Class of Singular Fifth-Order Boundary Value Problems Using Reproducing Kernel Hilbert Space Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar